Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Heavy vaginal discharge, clots, antibiotics, all test results clear. Reason?

Hi, I am 28 and for over three months I m having heavy vaginal discharge . It looks like snot when you have a heavy cold . It s odourless and am currently awaiting a transvaginal scan. I ve had general and high vagina swab taken and all come back clear. I ve had two lots of antibiotics treating bacterial vagilonasis and still have it. The discharge is extremely heavy at night it looks like I ve wet myself. I ve also had thick black rubbery clumps of blood coming out aswell. I m very anxious now as it s been going on for some time and all test results come back clear.
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thank you for approaching healthcare magic team. I understand your concern. From the history I could suspect vaginal candidiasis, which is a fungal infection. Get a test for any fungal infection and if yes, vaginal pessaries are there for the treatment. If no, then betadine or antiseptic vaginal douches could be used during nights. Nevertheless both yourself and your husband have to be treated for the condition. Also I would suggest to get a cervical pap smear done. Kindly revert back for further queries.
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor